Dear Dr. Tsang: About 2 years ago, I had to have an implant with bone grafting etc. done on a front tooth (eye tooth, left side) due to rupturing of root. Had a root canal done on the same tooth about 7 years ago prior to the implant. Now, after having a root canal done on another front tooth (eye tooth on right side) this being about 3 years ago, it also had to have an implant with bone grafting/membrane as it loosened. I am a 74 year old female and am in basically good health. I have taken FOSAMAX medication for over 4-5 years for treating Osteopenia. Do you think that this medication might have something to do with my teeth loosening? Seems too much of a coincidence to me since this has happened in only a two year span. As matter of fact, both teeth bled while brushing/flossing (gently done). I did not have any gum problem, just that the part of the gum was a little reddish with some swelling. I have stopped using the FOSAMAX for about 5 months now, thinking that this bone medication might be a factor here. I am thanking you in advance for any information you can forward to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.